RUS  ENG
Full version
JOURNALS // Diskretnaya Matematika // Archive

Diskr. Mat., 2019 Volume 31, Issue 4, Pages 88–101 (Mi dm1589)

This article is cited in 4 papers

Maximum subclasses in classes of linear automata over finite fields

A. A. Chasovskikh

Lomonosov Moscow State University

Abstract: The sets of all maximum subclasses in classes of linear automata over finite fields are found. An algorithm that decides completeness of finite subsets based on maximum subclasses is formulated.

Keywords: finite automaton, linear automaton, operation of composition, feedback, completeness, maximum subclass, finite field.

UDC: 519.716.3

Received: 07.08.2019
Revised: 08.11.2019

DOI: 10.4213/dm1589


 English version:
Discrete Mathematics and Applications, 2020, 30:6, 365–374

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025